# SDR CA140617007

- Difficulty date: June 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 4 hours
- Engine: Allsn 250C47B
- System (JASC): 3100 · Indicating/Recording System
- Part: Knob
- Part number: 91185A829
- Condition: Loose
- Location: Glare Shield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE INSPECTION OF NEW DELIVERY 407GX A KNOB AND SEVERAL WASHERS ARE FOUND IN THE RIGHT CHIN BUBBLE AREA.
